Topology of singular holomorphic foliations along a compact divisor / Topology of singular holomorphic foliations along a compact divisor

Translated title of the contribution: Topology of singular holomorphic foliations along a compact divisor

David Marín, Jean-François Mattei

Research output: Contribution to journalArticleResearch

Translated title of the contributionTopology of singular holomorphic foliations along a compact divisor
Original languageMultiple languages
Pages (from-to)122-150
JournalJournal of Singularities
Volume9
DOIs
Publication statusPublished - 1 Jan 2014

Cite this